# SDR AUS20020826

- Difficulty date: July 16, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 6390194
- Condition: Unserviceable
- Location: Aircraft Fuel Di
- Part time: 7,946 cycles
- Component: Aircraft Fuel Di
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FUEL HOSE UNSERVICEABLE.
